Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Volumes of tubes about complex submanifolds of complex projective space
HTML articles powered by AMS MathViewer

by Alfred Gray PDF
Trans. Amer. Math. Soc. 291 (1985), 437-449 Request permission

Abstract:

Simple formulas in terms of Chern classes are given for the volume of a tube about a Kähler submanifold of a space of constant holomorphic sectional curvature. A comparison theorem which generalizes these formulas is also given. Tubes about complete intersections in complex projective space are studied in detail.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C65, 53C40
  • Retrieve articles in all journals with MSC: 53C65, 53C40
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 291 (1985), 437-449
  • MSC: Primary 53C65; Secondary 53C40
  • DOI: https://doi.org/10.1090/S0002-9947-1985-0800247-2
  • MathSciNet review: 800247